# SDR HEEA065072

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 206070274005
- Condition: Noisy
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR VERY NOISY.
